advertisement
Question
Posted by: KIM | 2009/11/16

Please help?

Hi there,

I need help , I am a bit confuses about a few things.

First of all I am on a contraception (Ginette 35) for a few months now already. I got my periods on the 11October and it stop on the 17 October , The Monday the 18th October was the last time I took the pill seeing that I needed to go and get a new packaged but I just never had time or came out by the pharmacy. Saturday 24th I got my periods again, So what I did was went to the pharmacy got the contraception and start a new packaged of Ginette 35. but from yesterday I been getting this brown discharge, now I am not sure what is going on, seeing that on the packaged its not time for me too have a period yet… . Please help

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Because you missed out on a week of the Pill. your cycle has been upset. If you take the Pill regularly from now on, it will come back to normal.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2009/11/18

Because you missed out on a week of the Pill. your cycle has been upset. If you take the Pill regularly from now on, it will come back to normal.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement